# SDR P5CA9800047

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Engine: Pwa JT9D7A
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Connector
- Part number: BAC63AF243058
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT APPROX 37,000 FT, NR 1 ENG FLAMED OUT.  AFTER SEVERAL ATTEMPTS AT A RESTART THE ENGINE LIT OFF AND FLAMED OUT AGAIN.  ENGINE FIREWALL PLUG DOO14J FOUND CONTAMINATED. CLEANED PLUG AND RESEATED PIN NR 17.  ELECTRICALLY CHECKED OUT PER WDM 76-11-11.
